# SDR CALA2024051301448

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 52,101 hours, 18,309 cycles
- Engine: Ge CFM567B24
- Engine time: 43,009 hours, 14,899 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 802841
- Condition: Overheated
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NO.2 OVRHEAT LT ILLUM IN FLT. SEE RELATED FIM 26-10 TASK 811.  PERFORMED FIM TASK 26-10 TASK 801. NO FAULTS FOUND. PERFORMED FIM TASK 26-10 TASK 811 ( EXCEPT ENG RUN), PERFORMED FIRE DETECTION LOOP RESISTANCE SYS TEST, NO FAULTS.  ON MIDS UNCONNECTED FROM HARNESS . ALL ACFT WIRING FOR EFFECTED SYS, NO FAULTS .WDM 26-11-04 . REPLACED HARNESS MW0326 AS REQUESTED NO HELP , FAULT COMES BACK ON HIGH POWER RUN WITH 5 MINS . REPLACED ENGINE & FIRE CONTROL PANEL & ACCOMPLISHED TESTS DUE TO CHRONIC HISTORY SUGGEST HI POWER ENG RUN #2 ENG TO WHILE RUN AT TO POWER FOR A COUPLE MINUTES , TRIED FIRE ACP WIRE CHKS FROM ENG. OVERHEAT MODULE (M279) , MEGGERED PLUG PER FIM 26-10 TASK 811. HEALTH CHK PER AMM 26-00-01-400-801 ALL TESTS PASSED.  CHECK FOR FAULTS. TEST IN BOTH ,  NO FIRE TEST ON 2 BOTH SWAPPING TO A D998 PINS 10 TO 12 , NO SHORTS NOTED FROM PIN TO PIN AND NO 36-11-00-700-801 AMM , ACFT WILL NEED FUEL TO ACP HIGH POWER 29-3111-9-0013, HANDLE LIGHTS & TEST , SWITCHING TO B HANDLE TEST NORMAL , SHORTS PIN TO GRD. , ALSO MEGGED OUT PINS 24 & 25 ON LOOP A , RUNS AFTER CHKS ARE COMPLETED.  BACK TO BOTH HAVE NO LIGHT IN HANDLE . FIRE PANEL WAS CHANGED NO SHORTS NOTED , ALL CHKS DONE WITH OVRHEAT DETECTOR.
